MathSciNet Relay Station
MathSciNet bibliographic data
MR379780 (52 #685) 26A87 (15A45)
Chong, Kong Ming Spectral order preserving matrices and Muirhead's theorem. Trans. Amer. Math. Soc. 200 (1974), 437–444.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement